HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Functional inequalities for Gaussian convolutions of compactly supported measures: explicit bounds and dimension dependence

Abstract : The aim of this paper is to establish various functional inequalities for the convolution of a compactly supported measure and a standard Gaussian distribution on Rd. We especially focus on getting good dependence of the constants on the dimension. We prove that the Poincaré inequality holds with a dimension-free bound. For the logarithmic Sobolev inequality, we improve the best known results (Zimmermann, JFA 2013) by getting a bound that grows linearly with the dimension. We also establish transport-entropy inequalities for various transport costs.
Complete list of metadata

Cited literature [26 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01172549
Contributor : Pierre-André Zitt Connect in order to contact the contributor
Submitted on : Wednesday, July 8, 2015 - 9:03:57 AM
Last modification on : Wednesday, February 23, 2022 - 3:38:02 AM
Long-term archiving on: : Friday, October 9, 2015 - 10:18:48 AM

Files

BGMZ_LSI_for_convolutions.pdf
Files produced by the author(s)

Identifiers

Citation

Jean-Baptiste Bardet, Nathaël Gozlan, Florent Malrieu, Pierre-André Zitt. Functional inequalities for Gaussian convolutions of compactly supported measures: explicit bounds and dimension dependence. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2018, 24 (1), pp.333-353. ⟨10.3150/16-BEJ879⟩. ⟨hal-01172549⟩

Share

Metrics

Record views

321

Files downloads

520